Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22667
Title: Double trouble
Authors: Jobling, MA
First Published: 1-May-2000
Citation: TRENDS IN GENETICS, 2000, 16 (5), pp. 203-203
DOI Link: 10.1016/S0168-9525(00)02011-4
ISSN: 0168-9525
Links: http://hdl.handle.net/2381/22667
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.